Forskning ved Københavns Universitet - Københavns Universitet

Forside

Remark on a characterization of certain ring class fields by their absolute Galois group

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

Remark on a characterization of certain ring class fields by their absolute Galois group. / Jensen, Chr. U.

I: Proceedings of the American Mathematical Society, Bind 14, 1963, s. 738-741.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Jensen, CU 1963, 'Remark on a characterization of certain ring class fields by their absolute Galois group', Proceedings of the American Mathematical Society, bind 14, s. 738-741.

APA

Jensen, C. U. (1963). Remark on a characterization of certain ring class fields by their absolute Galois group. Proceedings of the American Mathematical Society, 14, 738-741.

Vancouver

Jensen CU. Remark on a characterization of certain ring class fields by their absolute Galois group. Proceedings of the American Mathematical Society. 1963;14:738-741.

Author

Jensen, Chr. U. / Remark on a characterization of certain ring class fields by their absolute Galois group. I: Proceedings of the American Mathematical Society. 1963 ; Bind 14. s. 738-741.

Bibtex

@article{8a7f011deb004fc7a59093bb3ffaad9b,
title = "Remark on a characterization of certain ring class fields by their absolute Galois group",
author = "Jensen, {Chr. U.}",
year = "1963",
language = "English",
volume = "14",
pages = "738--741",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - Remark on a characterization of certain ring class fields by their absolute Galois group

AU - Jensen, Chr. U.

PY - 1963

Y1 - 1963

M3 - Journal article

VL - 14

SP - 738

EP - 741

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -

ID: 151493241